# SDR DXTA2010083004209

- Difficulty date: August 29, 2010
- Submitted: August 30, 2010
- Operation: Air carrier
- Aircraft: N647QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605547
- Aircraft time: 5,058 hours, 3,931 cycles
- Engine: Pwc PW545B
- Engine time: 5,058 hours, 3,931 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Empty
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, HAD A MASTER WARNING ANNUNCIATOR & LT OIL PRESS ILLUMINATE. NOTED A LT ENGINE OIL PRESSURE READING 45 PSI.  RT ENGINE INDICATED 75 PSI.  DURING NEXT 90 SECS, LT ENGINE OIL PRESSURE VARIED BETWEEN 45 & 55 PSI. RT ENGINE REMAINED STEADY AT 75-80 PSI. LT ENGINE STABILIZED.  AFTER LANDING, NOTICED LT ENGINE OIL LEVEL SIGHT GAUGE INDICATING NO OIL.  4 DAYS PREVIOUS WITH NO OIL LEVEL VARIANCE NOTED.  R & R LT ENGINE WITH A REPLACED ENGINE & COMPLIED WITH ALL OPS AND LEAK CHECKS IAW MM 79-00-04.
